Climara User Reviews

Climara - User Reviews

Climara User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Climara sorted by most helpful. Patient Discussions FAQs


Comment from: hotflashes, 45-54 on Treatment for 6 months - 1 year (Patient) Published: July 25

;Menopausal symptomsI've had 2 experiences one with the generic patch and 1 with the brand Climara. The generic patch made me jumpy, anxious to the point of panic attacks. A quick call to my dr. and I received Climara. It was much better...origially it was combined with prometrium (progesterone) another pill takend for 12 days, but the combination created mood swings and I am now going to try another progestrone RX...but will stay on the Climara patch. I do find this patch too large and difficult to keep on for 1 week. I had better experience with ClimaraPRO patches (smaller) but the amonunt of estrogen/progesterine was not enough. I find the last 2 days of wearing the Climara patch difficult and note I am probably not getting the rX dosage because the patch is not staying on. Since I successfully used the Climara Pro patch...I am guessing it's the size of the Climara patch If anyone is on the generic and it makes them hyper...try the Climara brand before giving up and going to another HT

Related Reading: prometrium

Comment from: 45-54 on Treatment for 2-5 years (Patient) Published: March 02

I had a full hysterectomy 2.5 years ago and have been on the climara patch. My only complaint would be that after 3 or 4 days it does get wet under the patch when I shower, I need to remove it and try to dry it off without losing the benefit of being able to reattach it. At times the area the patch is on also gets a little itchy.

Comment from: victoriasing1029, 25-34 on Treatment for 1-6 months (Patient) Published: July 08

This medication has stopped my menopausal symptoms and improved my quality of life drastically.

Comment from: lisa41, 35-44 on Treatment for less than 1 month (Patient) Published: June 08

I thought this was going to end my nightmare of hot flashes & nightsweats, it might have if I could keep it on my skin! I all but duct taped it to my skin. If you are an active person this is not the treatment to use. I'm still looking for the right HRT treatment, I feel like I'm going crazy. Any suggestions?

Comment from: migraine free, 45-54 on Treatment for 5-10 years (Patient) Published: January 04

I began using Climara several years ago after having a hysterectomy and have had very good results. I tried to avoid HRT but began having hormonal migraines and my doctor recommended using the patch. I was also having hot flashes and terrible night sweats and Climara has helped with that as well. The only side effect I've experienced is some redness and itching from the patch but this is only occasionally and it will not keep me from using it.

Related Reading: itching

Comment from: Grandma +6, 55-64 on Treatment for 5-10 years (Patient) Published: December 09

I am on a very low dose. My Dr.keeps me on this for my bones. I have had three back operations also great for hot flases and help me sleep better.

Comment from: Virginia, 55-64 on Treatment for 5-10 years (Patient) Published: September 29

I was on Climara(brand name).05 mg. weekly,for about 9 years? My MD(male) said I should get off of it. I took myself off for 6 1/2 weeks and have experienced hot flashes and severe night sweats(sometimes one after another)I went back on Climara yesterday((went to my gyno) and hope to get a night's sleep soon. The Estradial(generic)did not work at all and the adhesive is not very good. I called the company about it. Climara is ridiculously expensive and my insurance rates are up partly because I take it.

Comment from: Bre, 35-44 on Treatment for 1-6 months (Patient) Published: March 31

When compared to the name brand Climara this patch is completely unacceptable. It is too thick and repeatedly would lift in the shower. I chose to go back to the name brand and pay the extra money for a patch that was ultra thin and stayed in place all week.

Comment from: 55-64 on Treatment for 10+ years (Patient) Published: September 08

I have been using the patch for about 15 years. I am on the 0.25 level and I cut that in half. It has relieved all of my menopausal symptoms and it helps with my knees. I have gone without the patch and have found that I have problems with my knees and joints. I put it back on and in a few days my knee pain goes away. It has improved my quality of life tremendously!

Related Reading: knee pain

Comment from: 55-64 on Treatment for 1-2 years (Patient) Published: October 06

Within hours of using the patch my severe symptoms of menopause subsided. I have been on the patch for 2 years and feel wonderful. The only side effect is bloating especially in the stomach area. But the trade off in the way I fell is well worth it.

Related Reading: menopause


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations